MAUDE Adverse Event Report: WELCH ALLYN, INC. 5002-KX-B; SCALE, STAND-ON, PATIENT

WELCH ALLYN, INC. 5002-KX-B; SCALE, STAND-ON, PATIENT
Model Number 901109
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported power supply had exposed wiring.There was no adverse event reported.
 
Additional Manufacturer Narrative
The welch allyn masted scales are intended to be used by clinicians for weighing patients up to 660 pounds (300 kg) for model 5122, up to 880 pounds (400 kg) for models 5002 and 6002.Masted scales can make contact with a patient¿s hands and feet.Contact duration is intended to be limited to less than 30 seconds.The customer refused to return the device and was provided with the replacement part #s to resolve the malfunction.Contact with exposed electrical wire can result in electrical injury.

Brand Name
5002-KX-B
Common Device Name
SCALE, STAND-ON, PATIENT
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street
skaneateless falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key23696721
Report Number1316463-2025-00093
Device Sequence Number10375880
Product Code FRI
UDI-Device Identifier00732094227314
UDI-Public732094227314
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901109
Device Catalogue Number5002-KX-B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown